# SDR RRXA98222

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 330, CREW EXPERIENCE BRIEF FIRE WARNING OF 2 RINGS AND LIGHT IN HANDLE ON NR 1 FIRE HANDLE.  WARNING WAS OUT BEFORE RESET WAS PUSHED ON FIRE WARNING LIGHT.  FIRE WARNING TEST WAS DONE TO ALL 4 ENGINES TO CONFIRM NO FIRE PRESENT.  AT THE TIME NR 1 OIL TEMP WAS 131 DEG C.  NR 1 THROTTLE WAS REDUCED TO FLIGHT IDLE AND OIL TEMP CAME DOWN TO 120 DEG .  RETURNED THROTTLE LEVER TO NORMAL CRUISE, OIL TEMP STABILIZED AT 110 DEG ALL ENG INDICATION NORMAL.  REMOVED AND REPLACED NR 1 FIRE DETECTION SYSTEM AMP.  NR 1 ENG FIRE WARNING OPS CHECKS GOOD.
